# SDR DALA2016112309191

- Difficulty date: November 20, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N549US
- Make and model: Boeing 757251
- Aircraft serial: 26496
- Aircraft time: 62,514 hours, 23,857 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

AT CRUISE FLIGHT ATTENDANT REPORTED THAT THE SMOKE DETECTOR IN THE RIGHT AFT LAV MOMENTARILY WENT OFF WITH WHITE SMOKE COMING FROM CEILING. PERFORM THE QRH AND TURNED OFF BOTH UTILITY BUSSES, SMOKE RAPIDLY DISSIPATED PER FLIGHT ATTENDANTS. TURNED UTILITY BUSSES BACK ON. FLIGHT ATTENDANT THEN FELT THE SMOKE SMELLED LIKE AN E-CIGARETTE BUT COULD NOT CONFIRM. PERFORMED VISUAL INSPECTION OF AFT RIGHT LAV AND SURROUNDING AREAS NTF.
